DOI 10.17116/sudmed20236605159
[Clinical case report of acute dinitrophenol poisoning with a fatal outcome of Udmurt Republic].
Аннотация
Was to conduct the analysis of patient's clinical observation with acute dinitrophenol poisoning, admitted to a toxicological department of CCH №6 of Izhevsk, Udmurt Republic in 2021 yr. In this clinical case report, a 19 years old girl, who took 20 tablets of dinitrophenol, illegally obtained in online-shop, died. The fatal outcome was realized by the uncoupling of oxidative phosphorylation mechanism and cellular respiration, which in its turn led to serious dystrophic changes in all organs and tissues. Disorders of hemodynamics and blood rheological properties dominated in poisoning pathogenesis, led to congestion, stasis in microcirculatory vessels, hyperpermeability with multiple perivascular hemorrhages in organs, occurrence of piecemeal necrosis in kidneys and liver, nephrosis and nonspecific reactive hepatitis. Production ATP from ADP becomes impossible in these conditions, and respiratory energy chain completely disappears as heat, that explains the heat-increasing and fat-burning effects of dinitrophenol.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.